# SDR P2EA98142

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK ITEM.  REF:  VAM 54 NR 050, REPLACED TIME LIMITED SKIN REPAIR AT BS 294, STR 23R.  INSTALLED PERMANENT REPAIR AT BS 281 THROUGH BS 298 BETWEEN STR 21R AND STR 24R PER SRM 53-30-3 FIG 1.  SEE COOPESA W.O. L1-0616-9-9, VAM 54 NR 50.  (X)
